# SDR R61A201604200258

- Difficulty date: April 20, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 21,102 hours, 16,611 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ADS 1, 2, 3 & 4 FAILURE ALONG WITH WINDSHEAR FAIL, STALL PROT FAIL, AOA LIMIT FAIL AND A/T FAIL AFTER FLYING THRU WAKE TURBULANCE.  CREW DECLARED AN EMERGENCY, LANDED WITHOUT INCIDENT.  MAINTENANCE RESET ACFT POWER IAW AMM AND ALL FAULTS CLEARED.  ACFT IS GOOD FOR SERVICE.
